# SDR HEEA082516

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bottle
- Part number: 7665001801103
- Part serial: 693
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOW DOWN LEAKING AT HEAD CONNECTION. REPAIRED.
